# SDR CAL950776

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Binding
- Location: Nr 2 Slat
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLE - FLT 1567 - THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL 30 DEGREES TO THE LT AND THEN 30 DEGREES TO THE RT WHILE ON DESCENT INTO CLE.  AUTOPILOT WAS ON AND THE YAW DAMPENER AT TIME OF OCCURRENCE SHOWED FULL LEFT.  AIRCRAFT LANDED AT CLE WITHOUT INCIDENT.  THE SDR WILL REMAIN OPEN FOR PART INFO PENDING CORRECTIVE ACTION.  SUPPLEMENT - A READING OF THE FLIGHT DATA RECORDER REVEALED ACFT ONLY ROLLED 3 DEGREES TO THE LT AND THE CAPTAIN OVER-CORRECTED 9 DEGREES TO THE RT.  ENGINEERING CONCLUDED NR 2 SLAT WAS BINDING AND AUTOPILOT WORKED PROPERLY COMPENSATING FOR THE ROLL.  NR 2 SLAT WAS ADJUSTED.  BOEING HAS ASSUMED INVESTIGATION.  A 60-DAY HISTORY SINCE THIS OCCURRENCE REVEALED NO REPEATS.  (X)
